MathSciNet Relay Station
MathSciNet bibliographic data
MR515544 (80d:32011) 32E30 (32E20)
Pleśniak, W. Invariance of the $L$-regularity of compact sets in ${\bf C}\sp{N}$ under holomorphic mappings. Trans. Amer. Math. Soc. 246 (1978), 373–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement